Open Access
Translator Disclaimer
2013 A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation
Soon-Mo Jung
Abstr. Appl. Anal. 2013(SI49): 1-4 (2013). DOI: 10.1155/2013/612576

Abstract

We will apply the fixed point method for proving the generalized Hyers-Ulam stability of the integral equation 1 / 2 c x - c t x + c t u τ , t 0 d τ = u x , t which is strongly related to the wave equation.

Citation

Download Citation

Soon-Mo Jung. "A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation." Abstr. Appl. Anal. 2013 (SI49) 1 - 4, 2013. https://doi.org/10.1155/2013/612576

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095163
MathSciNet: MR3126796
Digital Object Identifier: 10.1155/2013/612576

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2013 • No. SI49 • 2013
Back to Top